# SDR SWAA2024080504866

- Difficulty date: June 23, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W OUB AFT FLAP INB END LOWER SURFACE DELAMINATION AROUND PREVIOUS REPAIR MKD DOT<[01] REMOVE AND REPLACED L/W OUB AFT FLAP AS PER AMM 27-51-22-000-801 AND 27-51-22-400-801.;[02] VERIFIED STEP 1
